Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Had unprotected sex. Should I take plan B?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions
I had taken plan B a month or two ago. This morning I had unprotected sex with my boyfriend, he did pullout before he ejaculated. I was wondering if you thought I should take plan b again?
Posted Sat, 15 Dec 2012 in Pregnancy
Answered by Dr. Raju A.T 14 minutes later

Thanks for your query.

If there was no barrier contraceptive (condom) or any other birth control measure used, then there are chances of pregnancy even if there was no ejaculation inside the vaginal canal. Penile secretions released before ejaculation also can contain some sperms which could result into pregnancy.

There is need for you to go for emergency contraception like Plan B this time too.

Taking Plan B frequently within a short gap of time may cause side effects like headache, fatigue, dizziness, irregular menstrual flow, tenderness in the breasts, etc. Though most of the side effects are not serious, care has to be taken to avoid frequent dosing of the Plan B.

Hope I answered your query. Please do let me know if there are any other concerns.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor